# SDR 01FDEA00494

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46616
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Nr 7
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NR 7 BRAKE ON FIRE AT BLOCK-IN.  REMOVED AND REPLACED NR 7 BRAKE ASSY AND NR 7 MAIN TIRE REF MM 32-43-01, 32-41-01.
